# SDR VNAA202201111111

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 12,658 hours, 11,294 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: False Indication
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW GOT A GEAR DISAGREE MESSAGE AND RAN THE QRH & QRC. THE DECISION WAS MADE TO DIVERT TO BHM. ATC DECLARED A EMERGENCY FOR THE CREW. AS A PRECAUTION THE CREW DID HAVE EMERGENCY TRUCKS IN BHM ON STANDBY DURING LANDING BUT THEY WERE NOT NEEDED. NO BRACE WAS CALLED BY THE PILOTS DURING LANDING. NO FURTHER INFORMATION HAS BEEN GIVEN. GEAR DISAGREE WARNING MESSAGE DURING RETRACTION / REMOVED AND REPLACED MLG SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801-A01. OPS/LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
